Variétés de Prym et jacobiennes intermédiaires
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 10 (1977) no. 3, p. 309-391
@article{ASENS_1977_4_10_3_309_0,
     author = {Beauville, Arnaud},
     title = {Vari\'et\'es de Prym et jacobiennes interm\'ediaires},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 10},
     number = {3},
     year = {1977},
     pages = {309-391},
     doi = {10.24033/asens.1329},
     zbl = {0368.14018},
     mrnumber = {57 \#12532},
     language = {fr},
     url = {http://http://www.numdam.org/item/ASENS_1977_4_10_3_309_0}
}
Beauville, Arnaud. Variétés de Prym et jacobiennes intermédiaires. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 10 (1977) no. 3, pp. 309-391. doi : 10.24033/asens.1329. http://www.numdam.org/item/ASENS_1977_4_10_3_309_0/

[A] S. S. Abhyankar, Resolution of Singularities of Embedded Algebraic Surfaces, Academic Press 1966. | MR 36 #164 | Zbl 0147.20504

[A-M] A. Andreotti and A. Mayer, On Period Relations for Abelian Integrals on Algebraic Curves (Ann. Scuola Norm. Sup., Pisa, vol. 21, 1971). | Numdam | MR 36 #3792 | Zbl 0222.14024

[Ar-M] M. Artin and D. Mumford, Some Elementary Examples of Unirational Varieties which are not Rational (Proc. London Math. Soc. (3), vol. 25, 1972, p. 75-95). | MR 48 #299 | Zbl 0244.14017

[B] A. Beauville, Prym Varieties and Schottky Problem (Inventiones Math., vol. 41, Fasc 2, 1977). | MR 58 #27995 | Zbl 0333.14013

[C-G] C. H. Clemens and P. A. Griffiths, The Intermediate Jacobian of the Cubic Threefold (Ann. of Math., vol. 95, 1972, p. 281-356). | MR 46 #1796 | Zbl 0214.48302

[D] P. Deligne, Théorie de Hodge II (Publ. Math., I.H.E.S., n° 40). | Numdam | Zbl 0219.14007

[Di] A. C. Dixon, Note on the Reduction of a Ternary Quantic to a Symmetrical Determinant (Proc. Cambridge Phil. Soc., vol. 11, 1902, p. 350-351). | JFM 33.0172.05

[EGA] A. Grothendieck, Éléments de Géométrie Algébrique (Publ. Math. I.H.E.S.). | Numdam

[F 1] G. Fano, Su alcune varietà algebriche a tre dimensioni aventi curve sezioni canoniche, Scritti matematici offerti a Luigi Berzolari, Pavia 1936. | JFM 62.0780.01

[F 2] G. Fano, Sulle sezioni spaziali della varietà grassmanniana delle rette dello spazio a cinque dimensioni (Rend. Accad. Lincei (6), vol. 11, 1er sem. 1930, p. 329). | JFM 56.0575.03

[G 1] P. A. Griffiths, Periods of Integrals on Algebraic Manifolds (Bull. Amer. Math. Soc., vol. 76, 1970, p. 228-296). | MR 41 #3470 | Zbl 0214.19802

[G 2] P. A. Griffiths, Some Transcendental Methods in the Study of Algebraic Cycles (Proc. of the Maryland Conference on Complex Analysis, Lecture Notes in Math., vol. 185, Springer-Verlag). | MR 46 #9041 | Zbl 0208.48502

[G 3] P. A. Griffiths, On the Periods of Certain Rational Integrals : I and II (Ann. of Math., vol. 90, n° 3, 1969, p. 460-541). | MR 41 #5357 | Zbl 0215.08103

[H] F. Hirzebruch, Topological Methods in Algebraic Geometry (3e édition), Springer-Verlag. | Zbl 0376.14001

[Ho] W. Hoyt, On Products and Algebraic Families of Jacobian Varieties (Ann. of Math., vol. 77, 1963, p. 415-423). | MR 27 #148 | Zbl 0154.20701

[H-P] Hodge and Pedoe, Methods of Algebraic Geometry, Cambridge University Press, 1947. | MR 10,396b

[I-M] V. A. Iskovski and Y. Manin, Three-Dimensional Quartics and Counterexamples to the Lüroth Problem (Mat. Sbornik, vol. 86, n° 1, 1971). | Zbl 0222.14009

[L 1] S. Lang, On Quasi-Algebraic Closure (Ann. of Math., vol. 55, 1952, p. 373-390). | MR 13,726d | Zbl 0046.26202

[L 2] S. Lang, Abelian Varieties, Interscience Wiley, New York, 1959. | MR 21 #4959 | Zbl 0098.13201

[L-M-S] Lascu, Mumford and Scott, The Self-Intersection Formula and the “Formule-Clef” (Proc. of the Cambridge Philosophical Society, vol. 78, 1975, p. 117-123). | MR 56 #354 | Zbl 0341.14002

[M 1] D. Mumford, Prym Varieties I (Contributions to Analysis, Academic Press, New York, 1974). | MR 52 #415 | Zbl 0299.14018

[M 2] D. Mumford, Further Comments on Boundary Points (Woods Hole Summer Institute in Algebraic Geometry, 1964).

[M 3] D. Mumford, Theta Characteristics of an Algebraic Curve (Ann. Sc. Éc. Norm. Sup., vol. 4, 1971). | Numdam | MR 45 #1918 | Zbl 0216.05904

[M 4] D. Mumford, Varieties Defined by Quadratic Equations (C.I.M.E., Varenna, 1969). | Zbl 0198.25801

[M 5] D. Mumford, Abelian varieties, Oxford University Press, (1970). | MR 44 #219 | Zbl 0223.14022

[Mu 1] J. P. Murre, Algebraic Equivalence Modulo Rational Equivalence on a Cubic Threefold (Compositio Math., vol. 25, 1972). | Numdam | MR 50 #4576a | Zbl 0242.14002

[Mu 2] J. P. Murre, Reduction of the Proof of the Non-Rationality of a Non-Singular Cubic Threefold to a Result of Mumford (Compositio Math., vol. 27, 1973). | Numdam | MR 50 #4576b | Zbl 0271.14020

[Mu 3] J. P. Murre, Some Results on Cubic Threefolds, dans Classification of Algebraic Varieties and Compact Complex Manifolds (Lecture Notes, n° 412, Springer-Verlag). | MR 51 #10345 | Zbl 0299.14019

[R] L. Roth, Sulle V3 algebriche su cui l'aggiunzione si estingue (Rend. Acc. Lincei (8), vol. 9, 1950, p. 246). | MR 12,739f | Zbl 0040.08301

[Re] S. Recillas, Jacobians of Curves with g1'4 s are the Prym's of Trigonal Curves (Bol. de la Soc. Mat. Mexicana, vol. 19, n° 1, 1974). | MR 58 #666 | Zbl 0343.14012

[S] P. Samuel, Relations d'équivalence en géométrie algébrique (Proc. Inter. Congress Math., Edimbourg, 1958, p. 470-487). | MR 22 #6807 | Zbl 0119.36901

[Sem C] Séminaire Cartan 1957-1958 (10e année) : Fonctions automorphes. | Zbl 0101.05601

[Sem Ch] Séminaire Chevalley 1958 (2e année) : Anneaux de Chow et applications.

[SGA] A. Grothendieck et coll., Séminaire de Géométrie algébrique (Lecture Notes, Springer-Verlag).

[S-R] J. G. Semple et L. Roth, Introduction to Algebraic Geometry, Oxford, Clarendon, 1949. | MR 11,535d | Zbl 0041.27903

[T 1] A. N. Tjurin, On the Intersections of Quadrics (Russian Math. Surveys, vol. 30, n° 6, 1975). | MR 54 #12791 | Zbl 0339.14020

[T 2] A. N. Tjurin, The Geometry of the Poincaré Theta-Divisor of a Prym Variety [Izvestia Mat., 39, n° 5, 1975 (en russe)]. | MR 54 #2664 | Zbl 0339.14017

[Z] S. Zucker, Generalized Intermediate Jacobians and the Theorem on Normal Functions (Inventiones Math., vol. 33, 1976, p. 185-222). | MR 54 #313 | Zbl 0329.14008